Volume 17, Number 2
Previous Issue Next Issue

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 113-124

Preview Full PDF 117 1858 Abstract

Jian Guo Huang

J. Comp. Math., 17 (1999), pp. 125-132

Preview Full PDF 122 1876 Abstract

Wen Ping Zeng

J. Comp. Math., 17 (1999), pp. 133-138

Preview Full PDF 118 1843 Abstract

Yin Nian He, Dong Sheng Li & Kai Tai Li

J. Comp. Math., 17 (1999), pp. 139-158

Preview Full PDF 110 1907 Abstract

Fu Ming Ma

J. Comp. Math., 17 (1999), pp. 159-170

Preview Full PDF 121 1830 Abstract

Ying Guang Shi

J. Comp. Math., 17 (1999), pp. 171-178

Preview Full PDF 121 1849 Abstract

Lian Sheng Zhang, Feng Gao & Wen Xing Zhu

J. Comp. Math., 17 (1999), pp. 179-190

Preview Full PDF 135 1840 Abstract

Hui Feng & Long Jun Shen

J. Comp. Math., 17 (1999), pp. 191-198

Preview Full PDF 125 1910 Abstract

Nai Hua Xiu

J. Comp. Math., 17 (1999), pp. 199-208

Preview Full PDF 120 1893 Abstract

Yan Ping Chen

J. Comp. Math., 17 (1999), pp. 209-220

Preview Full PDF 124 1864 Abstract

Puta Mircea & Casu Ioan

J. Comp. Math., 17 (1999), pp. 221-224

Preview Full PDF 119 1976 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard